Crossref journal-article
Springer Science and Business Media LLC
Zeitschrift f�r Physik (297)
Bibliography

Gyemant, A. (1923). Kugelfl�chenf�rmige Doppelschichten in ionenhaltigen Fl�ssigkeiten. Zeitschrift F�r Physik, 17(1), 190–201.

Authors 1
  1. A. Gyemant (first)
References 0 Referenced 9

None

Dates
Type When
Created 20 years, 5 months ago (March 26, 2005, 8:55 a.m.)
Deposited 6 years, 3 months ago (May 2, 2019, 5:51 a.m.)
Indexed 1 year, 9 months ago (Nov. 24, 2023, 5:19 a.m.)
Issued 101 years, 8 months ago (Dec. 1, 1923)
Published 101 years, 8 months ago (Dec. 1, 1923)
Published Print 101 years, 8 months ago (Dec. 1, 1923)
Funders 0

None

@article{Gyemant_1923, title={Kugelfl�chenf�rmige Doppelschichten in ionenhaltigen Fl�ssigkeiten}, volume={17}, ISSN={1434-601X}, url={http://dx.doi.org/10.1007/bf01328678}, DOI={10.1007/bf01328678}, number={1}, journal={Zeitschrift f�r Physik}, publisher={Springer Science and Business Media LLC}, author={Gyemant, A.}, year={1923}, month=dec, pages={190–201} }